Blow-up rate estimates and blow-up set for a system of two heat equations with coupled nonlinear neumann boundary conditions

Rasheed, Maan A and Chlebik, Miroslav (2020) Blow-up rate estimates and blow-up set for a system of two heat equations with coupled nonlinear neumann boundary conditions. Iraqi Journal of Science, 61 (1). pp. 147-152. ISSN 0067-2904

[img] PDF - Published Version
Available under License Creative Commons Attribution.

Download (895kB)

Abstract

This paper deals with the blow-up properties of positive solutions to a parabolic system of two heat equations, defined on a ball in associated with coupled Neumann boundary conditions of exponential type. The upper bounds of blow-up rate estimates are derived. Moreover, it is proved that the blow-up in this problem can only occur on the boundary.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
SWORD Depositor: Mx Elements Account
Depositing User: Mx Elements Account
Date Deposited: 03 Feb 2020 09:10
Last Modified: 03 Feb 2020 09:15
URI: http://sro.sussex.ac.uk/id/eprint/89692

View download statistics for this item

📧 Request an update